# SDR SWAA2023120718104

- Difficulty date: November 4, 2023
- Submitted: December 7, 2023
- Operation: Air carrier
- Aircraft: N7846A
- Make and model: Boeing 737-76N
- Aircraft serial: 35218
- Aircraft time: 46,897 hours, 32,587 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ANGLE - SUPPORT BTWBS 294.5 TO BS 328 LBL 60 WL 208.1 AT FWD GALLEY 2023-682189<[01] FAULT RESOLVED ON OTHER FAULT;SEE TTG8Q00PFK83;[02] JOB COMPLETED.
